MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM UNIVERSAL DRILL GUIDE; GUIDE, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM UNIVERSAL DRILL GUIDE; GUIDE, SURGICAL, INSTRUMENT
Model Number 323.26
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on an unknown date at fsl ups houston, tx site during routine incoming inspection of a loaner set, 323.26, 2.7mm universal drill guide, lot 52p1979 was observed broken.There was no known patient or hospital involvement.The product has been quarantined and is available and is being returned.A replacement device has been ordered.No replacement product is required, and no shipping label is required for the product return.All information regarding this event has been reported.This complaint involves one (1) device 2.7mm universal drill guide.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Additional narrative: complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is a j&j employee.Part number: 323.260.Lot number: 56p3294.Manufacturing site: (b)(4).Release to warehouse date: 11 may 2020.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10: additional narrative: d9 h3, h6: a service and repair evaluation was completed: the customer reported the drill guide observed broken.The repair technician reported missing spring and fail cannulation.The item is not repairable per the inspection sheet.The cause of the issue is damaged component.The evaluation was confirmed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM UNIVERSAL DRILL GUIDE
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13685746
Report Number2939274-2022-00774
Device Sequence Number1943289
Product Code FZX
UDI-Device Identifier10886982190796
UDI-Public10886982190796
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number323.26
Device Catalogue Number323.26
Device Lot Number52P1979
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2022
Supplement Date Received by Manufacturer04/07/2022
Initial Report FDA Received Date03/07/2022
Supplement Report FDA Received Date04/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown